Doctor insights on:
Medicine For Clonazepam Overdose
Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more
...and death: It is easy to overdose on klonopin, (clonazepam) because Klonopin (clonazepam) like any other benzodiazepine is a CNS depressant. The overdose symptoms are: dizziness, somnolence, confusion, coma, respiratory and cardiovascular depression and death. Never share this medicine with another person or self medicate. If any concerns talk to your treating physician for more information. ...Read more
Sedation: Clonazipam is a benzodiazepam, which usually has a very sedating effect. Overdose can include drowsiness, confusion, in coordination, and even coma. If combined with alcohol and some other drugs, the symptoms can be even more extreme. Treatment includes pumping the stomach and certain medications. ...Read moreSee 1 more doctor answer
Mostly supportive: While there is an "antidote" to the benzodiazepines called flumazenil, (clonazepam) this is not completely effective and is also very short-lived. Typically, overdose is treated by providing respiratory support (possibly including intubation), as well as fluids and medications to keep up the blood pressure and heart rate, while waiting for the drug to wear off. Charcoal, dialysis, etc, tend to be unhelpful. ...Read more
Sedation, coma: The primary symptom of overdose is sedation and confusion, which can progress to a drop in blood pressure, loss of consciousness, and eventually respiratory depression, coma, and death. If you suspect Clonazepam overdose, it is important to seek medical attention immediately, as quick intervention can literally be lifesaving. ...Read moreSee 1 more doctor answer
How hard is it overdose on my medicine i'm on 1.5 mg of klonopin 80 mg of inderal (propranolol) and 45 mg of remeron at night that's it wife says its a lot ?
Medication Question: It would be best for you to contact your prescribing physician. If meds are prescribed by different physicians contact one of them and ask about all three in combination. You would be well served to contact a psychologist to help you deal with your anxiousness. That may help to relieve some of your other symptoms too. According to the cdc 90% of all doctor visits in the us are caused by stress. ...Read more
No: But you can not stop the medication abruptly, this can cause seizures, delirium and sometimes death. Decrease your dose slowly over time. Something like decreasing your total daily dose by 0.5mg every 3 days would be a place to start. If you can't do this on your own, then it's time to consider residential treatment. ...Read more
What could happen if a person overdosed on 2-3grams of propanolol and 60 mgs of klonopin (clonazepam)?
Serious: These are very high doses of both medications. The propanolol can cause severe hypotension or bradycardia, or even cardiac arrest. The klonopin (clonazepam) can cause severe respiratory depression. This person needs to be in the hospital for at least observation, if not medications to support heart rate and blood pressure, and to reverse the klonipin. ...Read more
I've taken at least 70mgs of klonopin (clonazepam) the past two days how long until I can pass a drug test?
REALLY?!?: I am sorry but are you absolutely sure that you have this dose correct? Because it is virtually impossible that you are still with us! the highest sinfle dose of Klonopin (clonazepam) is 2mg. This means that you have taken 35 pills of the highest dose. Perhaps you mean 7 mg. Half life is very long for klonopin (clonazepam). So we are talking quite a while before this much is gone. Please clarify and more importantly get. ...Read more
What is the max dose of Clonazepam you can take a day in case of emergency? I can't remember if my dr said 2 or 4 mg before overdose
Different doses: clonazepam is a tranquilizer and each person reacts differently Some tolerate clonazepam at higher doses while others it just takes a small dose. You need to see how you react to a small dose. Some take 2 mg two to three times a day and yet others cannot take more than a half mg bid Ask you provider for your correct dose ...Read moreSee 3 more doctor answers
I was prescribed klonopin (clonazepam). 0.5MG daily for anxiety. Can this drug be taken in a as needed basis and discontinued suddenly?
Take as prescribed: Drugs should be taken exactly as prescribed by your physician. Generally, Klonopin (clonazepam) is prescribed as a daily medication rather than taken on an as needed basis since it does not start working immediately (can take up to 30 minutes or longer). Any discontinuation of a medication, especially one taken daily, should be discussed with the prescribing physician first. Better options exist for prn use ...Read more
Is klonopin (clonazepam) a dangerous drug? I take it almost every night because it helps me sleep. I have been reading online that it can really mess people up.
Klonopin (clonazepam): Klonopin (clonazepam) is a sedating medication, a benzodiazepine, that can also be habit forming. It is sometimes used for sleep, but should not be used for extended periods because it can induce tolerance (requiring more drug for same effect). I strongly suggest working with your doctor to get to the bottom of your sleep issues, rather than covering them up. A psychiatrist or psychologist may help. ...Read moreSee 2 more doctor answers
Clonazipam is a benzodiazepam, which usually has a very sedating effect. Overdose can include drowsiness, confusion, in coordination, and even coma. If combined with alcohol and some other drugs, the symptoms can be even more extreme. Treatment includes pumping the ...Read more
- Talk to a doctor live online for free
- Clonazepam overdose death
- Clonazepam overdose amount
- Clonazepam overdose side effects
- Ask a doctor a question free online
- Can you overdose on clonazepam?
- Cause of clonazepam overdose
- Clonazepam overdose signs
- Clonazepam overdose medication
- Overdose of clonazepam